我们的网站为什么显示成这样?

可能因为您的浏览器不支持样式,您可以更新您的浏览器到最新版本,以获取对此功能的支持,访问下面的网站,获取关于浏览器的信息:

|Table of Contents|

关于广义Logistic方程反问题的相容性条件(PDF)

《南京林业大学学报(自然科学版)》[ISSN:1000-2006/CN:32-1161/S]

Issue:
1997年04期
Page:
68-72
Column:
研究论文
publishdate:
1900-01-01

Article Info:/Info

Title:
THE CONSISTENCY CONDITIONS IN INVERSE PROBLEMS OF GENERALIZED LOGISTIC EQUATION
Article ID:
1000-2006(1997)04-0068-05
Author(s):
Yang Qiyu
Basic Courses Department Nanjing Forestry University Nanjing 210037
Keywords:
Generalized Logistic model Inverse problem Parameter estimation
Classification number :
-
DOI:
10.3969/j.jssn.1000-2006.1997.04.014
Document Code:
A
Abstract:
From the characteristics of the solution of generalized Logistic equation, the consistency conditions in inverse problems of generalized Logistic equation is deduced in this paper.

References

-

Last Update: 1900-01-01